Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Concomitants of Dual Generalized Order Statistics from Farlie Gumbel Morgenstern Type Bivariate Inverse Rayleigh Distribution

PP: 53-65
Author(s)
Haseeb Athar, Nayabuddin,
Abstract
Dual generalized order statistics constitute a unified model for descending order random variables, like reverse order statistics and lower record values. In this paper, we have considered concomitants of dual generalized order statistics for the Farlie-Gumbel-Morgenstern type bivariate inverse Rayleigh distribution and single and joint distribution of concomitants of dual generalized order statistics are obtained. Further, Single and product moments are derived and recurrence relations between moments are established. Also results are deduced for order statistics and lower record values and some computation works are carried out.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved